Combinatorics of a partial fraction decomposition
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Topology and its applications, Tome 193 (1992), pp. 49-52
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1992_193_a9,
author = {A. N. Varchenko},
title = {Combinatorics of a~partial fraction decomposition},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {49--52},
year = {1992},
volume = {193},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_1992_193_a9/}
}
A. N. Varchenko. Combinatorics of a partial fraction decomposition. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Topology and its applications, Tome 193 (1992), pp. 49-52. http://geodesic.mathdoc.fr/item/TM_1992_193_a9/